# SDR UPS03841508

- Difficulty date: October 25, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT INTERNAL DOUBLER CRACKED LONGERON 34R, STA 330.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION AT STA 330, LONG 34 RIGHT IAW SRM 53-2-2 AND 53-1-20D AND 53-2-2 FIG 10.
